# SDR A6WA201140690

- Difficulty date: April 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,714 hours, 20,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION OF PAX DOOR DRAINAGE RAMP AREA HAS 4 CORRODED CLIPS 2 EA AT FS 320.10 & FS 338.00.  REMOVED 4 CORRODED CLIPS 2EA AT FS 320.10 AND FS 338.00.  THEN INSTALLED 4 NEW SERVICEABLE CLIPS 2 EA AT FS 320.10 & FS 338.00 IAW SRM 51-42-06, 51-42-21.
